# SDR SWAA2022031679270

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,429 hours, 34,783 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT STA 663 LBL 8 / [01] REMOVED 24 FASTENERS IN REPAIR AREA OF REPAIR 5 I/A/W SRM 57-10-10-2R-5;[02] CUT AND REMOVED ATTACH ANGLE I/A/W SRM 57-10-10-2R-5 REPAIR 5 STEP 4 B AT L/H 663 LBL 8 AT A/C BAY ON UPPER ATTACH ANGLE;[03] VERIFIED STEP 1 AND 2 COMPLETE;[04] VERIFIED MATERIAL TO BE USED TO BE 2024-T42 .063' FOR THE REPLACEMENT ANGLE AND 2024-T42 .071' FOR THE SPLICE ANGLE. I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;[05] VERIFIED STEP 4;[06] COMPLETED NDT INSP FOR DAMAGE IN ALL OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW 737 NDT M/M PART 6; 51-00-00; P-16; NO DEFECTS NOTED. TOOL: AAR 40083; DUE: 14 SEP 22 COMPLETED NDT INSP FOR DAMAGE ON END OF DAMAGE CUTOUT IAW 737 NDT M/M PART 6; 51-00-00; P-23; NO DEFECTS NOTED. TOOL: AAR 40083; DUE: 14 SEP 22;[07] FABRICATED; LOCATED; AND DRILLED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.   REQUEST OK TO TREAT AND PRIME REPAIR PARTS.;[08] VERIFIED STEP 7 OK TO TREAT AND PRIME;[09] TREATED AND PRIMED REPAIR PARTS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5;[10] VERIFIED STEP 9;[11] OK TO TREAT AND PRIME CUT EDGE;[12] TREATED AND PRIMED CUT EDGE I/A/W SRM 57-10-10-2R-5 REPAIR 5 STEP 4 F AND G;[13] INSPECTION CW STEP 12;[14] OK TO INSTALL REPAIR PARTS; FILLER AND DOUBLER;[15] INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALAN B2; MIXED AT 1700 HOURS; 03MAR22. ALL FASTENERS INSTALLED BEFORE SQUEEZE OUT TIME. IAW B737 SRM 57-10-1-2R-5; REPAIR 5; STEP 4L.
